This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Side effects of "Long-Term" use of Paxil
I have been on Paxil for 7 years...and Ive now been off since June of this year. My concerns are that since Ive been off, Im thinking so much clearer now. And Ive been looking back at all Ive done and I cant remember half of it, and the stuff I do remember, I cant remember the "Why" or what the hell I was thinking. I had an affair, and was willing to walk away from my husband and children, without even a second thought....that isnt me!!!! I cant help but wonder...if Paxil played a role in that!!! There was no "rational" thinking on my part. No rational person I know...would walk away from her marriage of 12 years and walk away from her children...and thats what I did. And I dont know why!!! Has anyone else been where I am?? This really scares the hell out of me.
Certainly this medication has an effect on your brain and mood, and it is conceivable that it effected your judgement by blunting the anxiety signal that might have made you reconsider what you were doing before it was too late.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.